answersLogoWhite

0


Best Answer

yes i have been having side effects for 6 months constant bleeding

User Avatar

Wiki User

βˆ™ 11y ago
This answer is:
User Avatar
Study guides
2.33
β˜†β˜…β˜†β˜…β˜†β˜…β˜†β˜…β˜†β˜…
3 Reviews

Add your answer:

Earn +20 pts
Q: Is it normal to still have side effects from birth control after 3 months?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Continue Learning about Miscellaneous

Will you have a normal period the first month you get off birth control?

It's very unlikely that you'd have a normal period the first month off birth control (I'm assuming by 'birth control' what you actually mean is the combination pill - please don't use these terms interchangeably, there are many forms of birth control!). Your first 'period' will be your withdrawal bleed as normal, but after that it may take a few months to get a real period again. It can also take up to 12 months for your cycles to regulate again once you stop using hormonal birth control.


Is it normal not to get your period at all while on birth control?

Yes. Some birth control methods stops a women from getting a period for up to 15-18 months at times. Especially if you are using the Depo-provera birth control shot.


How long do side affects of birth control last?

You could get side effects for about 3 months. Your body just needs time to adjust. If they persist after that, you made need to switch your brands of birth control.


Is spotting on birth control normal?

Seeing spotting while taking birth control is totally normal.It's just your body getting use to the hormones you are now taking.My doctor told me you should see spotting or light bleeding for the first 3 months of taking birth control.


Is it normal to have your period for 1 day after being on birth control pills for two weeks?

Yes, unscheduled bleeding is a common side effect in the first three months of birth control pill use. Continue taking your pills as scheduled.

Related questions

Took birth control while pregnant for 2 months?

You should probably see a doctor and get an ultrasound since birth control can have harmful effects on the fetus.


Can birth control have the same side effects as pregnancy?

In the first few months of use, birth control pills can cause nausea and breast tenderness, like pregnancy. These side effects go away with time.


If you get your period during the middle of your birth control is that normal?

yes, you can, especially after 3 or 4 months on the pill


Will you have a normal period the first month you get off birth control?

It's very unlikely that you'd have a normal period the first month off birth control (I'm assuming by 'birth control' what you actually mean is the combination pill - please don't use these terms interchangeably, there are many forms of birth control!). Your first 'period' will be your withdrawal bleed as normal, but after that it may take a few months to get a real period again. It can also take up to 12 months for your cycles to regulate again once you stop using hormonal birth control.


Stoped taking birth control 8 months ago im not pregnant is it normal?

The average couple takes six months to get pregnant. Eight months is not unusual.


Is it normal not to get your period at all while on birth control?

Yes. Some birth control methods stops a women from getting a period for up to 15-18 months at times. Especially if you are using the Depo-provera birth control shot.


How long do side affects of birth control last?

You could get side effects for about 3 months. Your body just needs time to adjust. If they persist after that, you made need to switch your brands of birth control.


Birth control and spotting?

...is normal.


You stopped taking the pill after 8 years The first two months after you had semi-regular periods However the recent past two months you are just spotting or getting some light flow but now enough?

This is very normal after stopping a birth control method. It can take many months for a person's menstrual cycle to return to normal after taking birth control for that long.


What Birth control has the fewest side effects?

Abstinence is the birth control with the fewest side effects. After that, probably condoms. When it comes to brands of hormonal birth control, the side effects differ from person to person. There's no one brand that is best for everyone.


Is spotting on birth control normal?

Seeing spotting while taking birth control is totally normal.It's just your body getting use to the hormones you are now taking.My doctor told me you should see spotting or light bleeding for the first 3 months of taking birth control.


Is it normal to not have your period once you stopped taking birth control?

Periods can become slightly erratic or stop for a short while when you stop taking birth control. This is just your hormones coming back to normal to settle back into a normal cycle. If it has been longer than 3 months or you are concerned then seek advice from your GP.